Alert archive / Tennessee / River Flood Warnings in 2022
River Flood Warning 8, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 23, 2022, 12:35 AM CST for Cheatham County, Tennessee. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2022, 12:35 AM CST (06:35 UTC)
- Expired
- Feb 23, 2022, 11:29 AM CST
- In force
- 11 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cheatham County, TN
The radar
The Nashville radar (KOHX), 47 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Harpeth River near Kingston Springs (KINT1). The gauge peaked at 21.19 ft at Feb 23, 2022, 5:00 AM CST.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03434500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 22, 10:47 PM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Feb 22, 10:47 PM CST, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1047 PM CST Tue Feb 22 2022 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... The cold front has very slowly been sagging south this evening and is just now entering Stewart County. The rain has also been slow to end from the northwest. The drying trend will be slow through the overnight hours, but by 12z, the majority, if not all of the area will be done with the rain. Only some light showers remain in the northwest, so the flood watch was cancelled for Stewart, Montgomery, and Houston counties. With the rain expected to exit by 12z, the ending of the flood watch was moved up to 12z as well. Overall, the forecast is on track and no other changes were made. && .AVIATION... 06Z TAF DISCUSSION. Poor flying conditions continue across Middle Tennessee terminals. Rain has already exited CKV and will exit the other terminals by 12z. Cigs overnight should decrease to MVFR/IFR. Cigs should remain MVFR for the majority of the daylight hours on Wednesday. Another wave of rain will move into the terminals Wednesday evening reducing vis and cigs to MVFR/IFR. Winds will shift to the northwest/north by 12z as a cold front moves through the terminals. && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 AM CST Wednesday for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles- Grundy-Hickman-Humphreys-Jackson-Lawrence-Lewis-Macon-Marshall- Maury-Overton-Perry-Pickett-Putnam-Robertson-Rutherford-Smith- Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......Reagan AVIATION........Reagan
Hazardous weather outlook, Feb 22, 2:46 PM CST, 9 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 246 PM CST Tue Feb 22 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-232100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 246 PM CST Tue Feb 22 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. Heavy rainfall possible through tonight which may lead to flooding/flash flooding across the mid state. Some strong to severe thunderstorms will be possible in far southern and southeastern zones this afternoon into the early evening with damaging winds as the main threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heavy rainfall will again be possible Wednesday evening through Friday morning which may lead to additional flooding/flash flooding across the mid state. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 06
In the hours before
Local storm report, Feb 22, 8:16 PM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
816 PM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD 4 WNW MINOR HILL 35.07N 87.23W
02/22/2022 LAWRENCE TN EMERGENCY MNGR
SEVERAL ROADS FLOODED AND CLOSED ACROSS
SOUTHERN LAWRENCE COUNTY NEAR LEOMA,
INCLUDING MOUNT ZION ROAD, IDAHO ROAD AND
KELTON ROAD.
&&Local storm report, Feb 22, 9:10 PM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
910 PM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLOOD 1 N SPARTA 35.94N 85.47W
02/22/2022 WHITE TN EMERGENCY MNGR
WATER REPORTED COVERING ROOSEVELT DRIVE NEAR
WHITE COUNTY HIGH SCHOOL. OTHER ROADS WITH
HIGH WATER REPORTED ACROSS THE COUNTY
INCLUDED LOST CREEK ROAD AND HICKORY VALLEY
ROAD.
&&
SHAMBURGERLocal storm report, Feb 22, 9:20 PM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
920 PM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM FLOOD 1 E TULLAHOMA 35.37N 86.19W
02/22/2022 COFFEE TN PUBLIC
JERRY STREET AT EAST LINCOLN STREET IN
TULLAHOMA FLOODED. REPORT VIA TSPOTTER ON
TWITTER.
&&
SHAMBURGERLocal storm report, Feb 22, 9:43 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
943 PM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM FLOOD 10 SW SHELBYVILLE 35.39N 86.56W
02/22/2022 BEDFORD TN PUBLIC
SEVERAL ROADS AND DRIVEWAYS REPORTEDLY
FLOODED ACROSS SOUTHWEST BEDFORD COUNTY.
&&
SHAMBURGERLocal storm report, Feb 22, 9:47 PM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
947 PM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM FLOOD 7 SSE SHELBYVILLE 35.39N 86.41W
02/22/2022 BEDFORD TN PUBLIC
TWITTER VIDEO SHOWS FLOODING IN THE FLAT
CREEK AREA. REPORT VIA TSPOTTER.
&&
SHAMBURGERLocal storm report, Feb 22, 10:05 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1005 PM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 1 NNE CENTERVILLE 35.81N 87.44W
02/22/2022 M3.20 INCH HICKMAN TN MESONET
MESONET STATION CNTT1 1.2 NE CENTERVILLE.
0930 PM HEAVY RAIN 3 NNE LOBELVILLE 35.78N 87.77W
02/22/2022 M3.01 INCH PERRY TN MESONET
MESONET STATION LVLT1 2.5 NE LOBELVILLE.
0946 PM HEAVY RAIN MANCHESTER 35.47N 86.08W
02/22/2022 M3.18 INCH COFFEE TN MESONET
MESONET STATION CW9921 MANCHESTER.
0958 PM HEAVY RAIN 1 WNW FAIRVIEW 35.99N 87.15W
02/22/2022 M2.98 INCH WILLIAMSON TN MESONET
MESONET STATION DW9289 FAIRVIEW.
&&
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:06 PM CST | Flash Flood Warning | OHX | Giles, Lawrence, Marshall, Wayne | 114 min |
| Feb 22, 8:23 PM CST | River Flood Advisory | OHX | Bedford | 15 hr |
| Feb 22, 8:27 PM CST | River Flood Advisory | OHX | Perry | 5 hr |
| Feb 22, 8:35 PM CST | Areal Flood Advisory | OHX | Grundy | 96 min |
| Feb 22, 8:48 PM CST | River Flood Advisory | OHX | Davidson | 6 days |
| Feb 22, 9:36 PM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Giles, Grundy, Lawrence, Marshall | 2 hr |
| Feb 22, 10:18 PM CST | River Flood Warning | OHX | Hickman | 10 hr |
| Feb 22, 10:19 PM CST | River Flood Advisory | OHX | Davidson | 11 days |
| Feb 22, 10:41 PM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 4 days |
| Feb 22, 10:52 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 19 hr |
| Feb 23, 12:17 AM CST | River Flood Advisory | OHX | Cheatham | 7 hr |
| Feb 23, 1:08 AM CST | River Flood Warning | OHX | Hickman | 6 days |
| Feb 23, 1:22 AM CST | River Flood Warning | OHX | Humphreys | 6 days |
| Feb 23, 1:50 AM CST | River Flood Warning | OHX | Perry | 3 days |
| Feb 23, 2:31 AM CST | River Flood Advisory | OHX | Lawrence | 18 hr |
| Feb 23, 2:42 AM CST | River Flood Advisory | OHX | Giles | 30 hr |
| Feb 23, 2:57 AM CST | River Flood Advisory | OHX | Giles | 30 hr |
| Feb 23, 3:05 AM CST | River Flood Advisory | OHX | Bedford, Marshall | 46 hr |
| Feb 23, 3:09 AM CST | River Flood Warning | OHX | Maury | 4 days |
| Feb 23, 3:19 AM CST | River Flood Advisory | OHX | Grundy | 15 hr |
| Feb 23, 7:42 AM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 23, 7:46 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 5 hr |
| Feb 23, 8:01 AM CST | River Flood Advisory | OHX | Hickman | 5 hr |
| Feb 23, 8:41 AM CST | River Flood Advisory | OHX | Perry, Wayne | 21 hr |
| Feb 23, 10:46 AM CST | River Flood Advisory | OHX | Montgomery | 119 min |
| Feb 23, 11:29 AM CST | River Flood Advisory | OHX | Cheatham | 4 hr |
| Feb 23, 12:44 PM CST | River Flood Warning | OHX | Montgomery | 16 hr |
| Feb 23, 12:53 PM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 64 hr |
| Feb 23, 12:55 PM CST | River Flood Warning | OHX | Montgomery, Robertson | 8 hr |
| Feb 23, 1:00 PM CST | River Flood Advisory | OHX | Stewart | 6 days |
| Feb 23, 1:41 PM CST | Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 24 more | 37 hr |
| Feb 23, 3:32 PM CST | River Flood Advisory | OHX | Marshall | 49 hr |
Nearby
River Flood Warnings in Tennessee, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.